Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Mapping Galois extensions into division algebras

Author: Nikolaus Vonessen
Journal: Proc. Amer. Math. Soc. 119 (1993), 1061-1068
MSC: Primary 16W20; Secondary 12E15, 13B05, 16K99
MathSciNet review: 1160306
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a ring with a finite group of automorphisms $ G$, and let $ {f_1}$ and $ {f_2}$ be homomorphisms from $ A$ into some division algebra $ D$ such that $ {f_1}$ and $ {f_2}$ agree on the fixed ring $ {A^G}$. Assuming certain additional assumptions, it is shown that $ {f_1}$ and $ {f_2}$ differ only by an automorphism in $ G$ and an inner automorphism of $ D$.

References [Enhancements On Off] (What's this?)

  • [B] N. Bourbaki, Elements of mathematics, commutative algebra, Chapters 1-7, Springer, Berlin, 1989. Originally published as: N. Bourbaki, Éléments de mathématique, algèbre commutative, Chapitres 5 & 6, Hermann, Paris, 1964. MR 979760 (90a:13001)
  • [MR] J. C. McConnell and J. C. Robson, Noncommutative Noetherian rings, Wiley-Interscience, New York, 1989. MR 934572 (89j:16023)
  • [M$ _{1}$] S. Montgomery, Prime ideals in fixed rings, Comm. Algebra 9 (1981), 423-449. MR 605031 (82c:16034)
  • [M$ _{2}$] -, Prime ideals and group actions in noncommutative algebras, Contemp. Math., vol. 88, Amer. Math. Soc., Providence, RI, 1989, pp. 103-124. MR 999986 (90g:16034)
  • [PP] F. Pop and H. Pop, An extension of the Noether-Skolem theorem, J. Pure Appl. Algebra 35 (1985), 321-328. MR 777263 (86d:16008)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16W20, 12E15, 13B05, 16K99

Retrieve articles in all journals with MSC: 16W20, 12E15, 13B05, 16K99

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society